# SDR HNAA0400172

- Difficulty date: December 5, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 24,066 hours, 27,804 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING THROUGH 7,700 FT, RT FORWARD EMERGENCY EXIT WARNING LT ILLUMINATED.  LT EXTINGUISHED AFTER DUMPING PRESSURE PER EMERGENCY CHECK LIST.  ADJUSTED DOOR PROXIMITY SENOR RAN A/C PRESSURIZED TO MAX DIFFERENTIAL.  OPS CHECK GOOD.  NO DEFECTS NOTED.
